# SDR AALA202007139004

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 52,650 hours, 26,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4617
- Condition: Inoperative
- Location: Cabin
- Part time: 32,985 hours, 14,164 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, LEFT MID-CABIN EMERGENCY POWER SUPPLY UNIT (EPSU) INOP.  REMOVED AND REPLACED LT MID-CABIN EPSU PER JOB CARD 26C00033004.
